# SDR CALA9701311

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 43L CORRODED AT STA 1125.  THE CORRODED SECTION OF LONGERON WAS REMOVED.  A NEW SECTION OF LONGERON AND SPLICE WERE FABRICATED AND INSTALLED IAW SRM 53-10-00, 51-21-01, 51-33-01, AND 51-35-01.
